# SDR G1F2003F00001

- Difficulty date: April 2, 2003
- Submitted: April 16, 2003
- Operation: Air carrier
- Aircraft: N241RT
- Make and model: Braero HS125700A
- Aircraft serial: 257057
- Engine: Garrtt TFE731*
- System (JASC): 3210 · Main Landing Gear
- Part: Trunnion
- Part number: S25WS4037
- Condition: Corroded
- Location: Lt & Rt Mlg
- Part time: 7,739 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CORRISION DETECTED ON LEFT AND RIGHT MAIN LANDING GEAR TRUNNIONS DURING THE MFG 125 SERIES 700 FLEX MAINT PROGRAM.  INSPECTION CODE 570010 REQUIREMENTS.  THIS INSPECTION IS CURRENTLY A DETAILED VISUAL INSPECTION AT FOUR YEAR INTERVALS.  THE CORROSION RESULTED IN REMOVAL AND REPLACEMENT OF BOTH LEFT AND RIGHT TRUNNIONS.  PN S25WS4037 AND S25WS4038 RESPECTIVELY.
